# SDR IPXA2023102391597

- Difficulty date: September 18, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 33,563 hours, 22,235 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Part serial: NA
- Condition: Dented
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** MAJOR REPAIR *** FAULT: AFT CARGO PIT, FRAME STA 1600 LH SIDE HAS A DENT ON UPPER FLANGE BETWEEN STR 25L AND STR 26L VERIFIED INSTALLATION OF NEW STRAP. VERIFIED JOB WAS ACCOMPLISHED PER UPS EO-88259-REQ1 AND VTMAE EA 757-5360-27-A3379 REV-. REVIEWED
